# SDR MALA060169

- Difficulty date: March 16, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N601XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 8044
- Aircraft time: 1,037 hours, 989 cycles
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE DOOR OPEN LIGHT ILLUMINATED INFLIGHT.  AIR RETURN TO MSP.  PROX SENSOR GAP OUT OF LIMITS.  ADJUSTED GAP TO WITHIN LIMITS.  REF: CRJ AMM 32-61-05.  PERFORMED GEAR SWINGS.  REF: CRJ AMM 32-30-00.  OPS CHECK GOOD.
